MathSciNet Relay Station
MathSciNet bibliographic data
MR1120905 (92e:58185) 58F30 (34C35 34C37 34E15 58F15)
Szmolyan, P. Transversal heteroclinic and homoclinic orbits in singular perturbation problems. J. Differential Equations 92 (1991), no. 2, 252–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement